Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stopped birth control pill marvelon, nor getting periods.Is it normal to go this long without getting my period? HPT negative

I stopped taking the birth control pill 'Marvelon' at the beginning of January. I had one (short) period approximately 3 weeks afterwards, but I haven't had any sign of a menstrual cycle since then. As a reference, I have been on some form of oral contraceptive for the last 10 years uninterrupted. Is it normal to go this long without getting my period? I have taken 2 home pregnancy tests just to make sure (in February and March) and they were both negative.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
You can have irregular periods till 6 months after stoppage of birth control pills.
For withdrawal bleeding you can use progesterone tablets after consultation with your doctor & to rule out pregnancy get serum beta-HCG test done.
Take Care.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor